American Journal of Applied Sciences

New sufficient condition of Discrete-time systems of neural networks

Manlika Tanusit and Kreangkri Ratchagit

DOI : 10.3844/ajassp.2011.113.115

American Journal of Applied Sciences

Volume 8, Issue 2

Pages 113-115


Problem statement: In this study, we derive a new sufficient condition for asymptotic stability of the zero solution of delay-differential system of neural networks in terms of certain matrix inequalities by using a discrete analog of the new Lyapunov second method. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.


© 2011 Manlika Tanusit and Kreangkri Ratchagit. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.